# SDR DLL15970732

- Difficulty date: April 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N753DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193W1189
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 1504374
- Condition: Fatigue
- Location: Bs 983
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 1.5 INCH CRACK WAS FOUND IN THE SHADED AREA OF THE WEB AS SHOWN IN L1011 S/B 093-53-264.  THE CRACK RUNS VERTICALLY OUT OF A FASTENER HOLE JUST BELOW THE LOWER HORIZONTAL FLANGE SHOWN IN THE SHADED AREA OF THE MAIN FRAME WEB.  DURING CURRENT HMV VISIT, (MARCH 1997) THE CRACK WAS FOUND TO HAVE GROWN TO 2 IN LENGTH.
